RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 2, Pages 163–186 (Mi tmf5616)  

This article is cited in 2 scientific papers (total in 2 papers)

Relativistic theory of gravitation and criticism of general relativity

A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili


Abstract: Two problems are discussed: 1) inacceptability of general relativity theory (GRT) as a physical theory of gravity; 2) construction of relativistic theory of gravity endowed with all attributes of field theories.

Full text: PDF file (2897 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:2, 1131–1148

Bibliographic databases:

Received: 12.03.1987

Citation: A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, TMF, 73:2 (1987), 163–186; Theoret. and Math. Phys., 73:2 (1987), 1131–1148

Citation in format AMSBIB
\Bibitem{LogLosMes87}
\by A.~A.~Logunov, Yu.~M.~Loskutov, M.~A.~Mestvirishvili
\paper Relativistic theory of gravitation and criticism of general relativity
\jour TMF
\yr 1987
\vol 73
\issue 2
\pages 163--186
\mathnet{http://mi.mathnet.ru/tmf5616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933544}
\zmath{https://zbmath.org/?q=an:0657.53050|0642.53082}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 2
\pages 1131--1148
\crossref{https://doi.org/10.1007/BF01017582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P005000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5616
  • http://mi.mathnet.ru/eng/tmf/v73/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, Yu. M. Loskutov, “Once more on the nonuniqueness of the predictions of the general theory of relativity”, Theoret. and Math. Phys., 76:2 (1988), 779–783  mathnet  crossref  mathscinet  zmath  isi
    2. M. A. Serdyukova, A. N. Serdyukov, “A massive gravitational field in flat spacetime. I. Gauge invariance and field equations”, PFMT, 2019, no. 2(39), 45–53  mathnet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:966
    Full text:412
    References:80
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021